# SDR CA111004005

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 19,826 hours
- Engine: Ge CFM567B24
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Condition: Damaged
- Part time: 30,150 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE, THE CREW NOTICED A LOW OIL QTY INDICATION OF 2 QT FOR THE NR 1 ENGINE.  OIL PRESSURE AND TEMP WERE REPORTED TO BE NORMAL FOR THE NEXT 40 MINUTES WHEN THE QTY DROPPED TO ZERO AND PRESSURE DROPPED AS WELL TO MINIMUM VALUES.  SUBSEQUENTLY, THE LOW OIL PRESSURE WARNING FOR THE NR 1 ENGINE ANNUNCIATED. THE FLIGHT CREW SHUTDOWN THE NR 1 ENGINE AND THE ACFT LANDED.   MX FOUND THAT THE NR 1 ENGINE STARTER SUSTAINED SIGNIFICANT FRACTURE DAMAGE TO THE HSG ASSY WITH THE SHARED OIL WITH THE STARTER IT IS SUSPECTED THAT THIS WAS THE EXIT POINT FOR THE ENGINE OIL.  USING ACMS DATA IT WAS CONFIRMED THAT THE OIL PRESSURE LIMITATIONS OF AMM 71-00-00 WERE NOT EXCEEDED.  MX ACTIONS AND ENGINE RUNS CARRIED OUT IAW AMM 71-00-00 AND THE ACFT RELEASED FOR SERVICE. WILL SUPPLY STARTER TEAR DOWN REPORT FROM MFG WHEN IT BECOMES AVAILABLE.
